MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL141280-J
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately three (3) years post initial implant, following a computed tomography angiography (cta) scan, a type 1b endoleak of the right common iliac and a possible type 2 endoleak (non- device relate failure) were identified.The patient is scheduled for re-intervention.
 
Event or Problem Description
The patient was initially implanted with the ovation ix abdominal stent graft system to treat an abdominal aortic aneurysm (aaa).Approximately three (3) years post initial implant, following a computed tomography angiography (cta) scan, a type 1b endoleak of the right common iliac and a possible type 2 endoleak (non-device-related failure) were identified.The patient is scheduled for re-intervention.Additional information received indicating the scheduled re-intervention has been cancelled.
 
Additional Manufacturer Narrative
An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.The review confirms there were no manufacturing or processing non-conformities identified that would contribute to the reported adverse event/incident.There are no other equivalent adverse events/incidents for this lot number existing within the endologix complaint handling system.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the reported type ib endoleak of the right iliac artery and multiple type ii endoleaks from the lumbar and sacral arteries are confirmed.This is consistent with the reported adverse event/incident.Procedure-related harms, device, user, procedure, or anatomy relatedness of this event could not be determined with the medical records available for review.Calcium was identified at the distal sealing zone of the right iliac limb and this may have contributed to the reported event.The final patient status was reported as being stable.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key10755713
Report Number3008011247-2020-00119
Device Sequence Number3336063
Product Code MIH
UDI-Device IdentifierM701TVIL141280J1
UDI-Public+M701TVIL141280J1/$$3180625FS06081523U
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/25/2018
Device Model NumberTV-IL141280-J
Device Catalogue NumberTV-IL141280-J
Device Lot NumberFS060815-23
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/02/2020
Supplement Date Received by Manufacturer12/15/2020
Initial Report FDA Received Date10/29/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB FS031616-36; OVATION IX MAIN BODY FS040717-59; OVATION PRIME FILL POLYMER FF062317-01; OVATION IX ILIAC LIMB FS031616-36; OVATION IX MAIN BODY FS040717-59; OVATION PRIME FILL POLYMER FF062317-01
Outcome Attributed to Adverse Event Other;
Patient Age80 YR